Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Absolutely continuous spectrum of a typical Schrödinger operator with a slowly decaying potential


Author: Oleg Safronov
Journal: Proc. Amer. Math. Soc. 142 (2014), 639-649
MSC (2010): Primary 81U05, 47F05
DOI: https://doi.org/10.1090/S0002-9939-2013-12186-6
Published electronically: October 11, 2013
MathSciNet review: 3134004
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study a family of Schrödinger operators $ -{\Delta }+\alpha V$. We find conditions on $ V$ that guarantee that the a.c. spectrum of the operator covers the interval $ [0,\infty )$ for almost every $ \alpha $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 81U05, 47F05

Retrieve articles in all journals with MSC (2010): 81U05, 47F05


Additional Information

Oleg Safronov
Affiliation: Department of Mathematics and Statistics, University of North Carolina at Charlotte, 9201 University City Boulevard, Charlotte, North Carolina 28223

DOI: https://doi.org/10.1090/S0002-9939-2013-12186-6
Received by editor(s): March 16, 2012
Published electronically: October 11, 2013
Communicated by: James E. Colliander
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society